On Carlsson type orthogonality and characterization of inner product spaces

Full text for this resource is not available from the Research Repository.

Kikianty, Eder and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2012) On Carlsson type orthogonality and characterization of inner product spaces. Filomat, 24 (4). pp. 859-870. ISSN 0354-5180

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/22831
DOI https://doi.org/10.2298/FIL1204859K
Official URL http://www.doiserbia.nb.rs/img/doi/0354-5180/2012/...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Current > Division/Research > College of Science and Engineering
Keywords ResPubID26145, Carlsson orthogonality, characterization of inner product space, Pythagorean orthogonality, Isosceles orthogonality
Citations in Scopus 3 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login